# SDR SWAA2016060952701

- Difficulty date: May 16, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT Z ANGLE CORRODED BETWEEN BS 727B - 767.  REPAIRED Z ANGLE IAW SRM.
